# SDR ASAA0874043

- Difficulty date: December 10, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 800-829
- Component part number: 146A75012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLES ON FLOOR SUPPORT.  R&R AFT CARGO TRACK FROM BS 727 TO BS 849 RBL 14 IAW SRM 51 40 02.
